Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On weighted Sobolev interpolation inequalities


Author: Seng-Kee Chua
Journal: Proc. Amer. Math. Soc. 121 (1994), 441-449
MSC: Primary 46E35; Secondary 26D20, 46M35
MathSciNet review: 1221721
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain some weighted Sobolev interpolation inequalities on $ {\mathbb{R}^n}$ and domains satisfying the Boman chain condition for doubling weights satisfying a weighted Poincaré inequality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 26D20, 46M35

Retrieve articles in all journals with MSC: 46E35, 26D20, 46M35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1221721-4
Keywords: Poincaré inequalities, doubling weights, $ {A_p}$ weights, domains satisfying the Boman chain condition, Sobolev interpolation inequalities
Article copyright: © Copyright 1994 American Mathematical Society